RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 28, Number 11  


An augmented Lagrange function method for multicriterion optimization problems
V. G. Zhadan
1603
On the solution of the inverse boundary value problem for the wave equation with a discontinuous coefficient
A. V. Baev
1619
The use of Faber polynomials to solve systems of linear equations
N. A. Farkova
1634
A difference scheme for a singularly perturbed equation of parabolic type with discontinuous boundary conditions
G. I. Shishkin
1649
Numerical solution of an integral equation of the first kind with a weak singularity for the density of a simple layer potential
S. I. Smagin
1663
The use of computer algebra to investigate the integrability of nonlinear evolution systems
V. P. Gerdt, A. Yu. Zharkov, S. I. Svinolupov, A. B. Shabat
1674
The Cauchy problem for the equation describing acoustic waves in a medium with dispersion
V. V. Varlamov
1685
Kinetically coordinated difference schemes for modelling flows of a viscous heat-conducting gas
T. G. Elizarova, B. N. Chetverushkin
1695
A numerical technique for solving non-stationary spatial problems of the dynamics of elastoplastic media
E. I. Andriankin, V. A. Andrushchenko, N. N. Holin
1711
Calculation of the flows of a viscous incompressible liquid with a free surface on two-dimensional Lagrangian nets
A. V. Demin, V. A. Korobitsyn, A. I. Mazurenko, A. I. He
1719

Scientific communications
An algorithm for constructing Dirichlet meshes for time-dependent problems based on local rearrangements
V. N. Pautov, A. M. Frank
1730
Estimation of accuracy of approximate solutions of singular integral equations for the normal modes of strip and slotted structures
V. A. Neganov, E. I. Nefedov
1735
A generator of test quadratic assignment problems with known optimal solution
G. S. Palubetskis
1740
Mathematical modelling in the mechanics of continuous media
G. A. Il'yushina
1743
An inversion of singularity in Navier–Stokes equations
Yu. D. Shmyglevskii
1748
An approach to analysing the initial information in pattern recognition problems
M. B. Aidarkhanov
1750
On connected electroelastic non-stationary oscillations of piezoceramic cylinder with a radial polarization
V. N. Mel'nik, M. N. Moskal'kov
1755
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020